# SDR CALA2009082600505

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 37,103 hours, 12,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT NOT WORKING.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY (CHARGER) AT SEAT 10A IAW AMM 33-51-06, OPS CHECK GOOD.
